# SDR RAIA990224

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- System (JASC): 3242 · Brake
- Part: Maxeret
- Part number: AC63742
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7100 - STL - LEFT BRAKE INTERMITTENT.  MAINTENANCE REPLACED LEFT MAIN WHEEL MAXERET.  (M)
